Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rapidfire7

the sh*t is creeping back!

Hey Guys... Well about 2-3 months post tane and i have started getting quite a number of very tiny whitehead bumps on different areas of my face... At first i was like FUUUUCK NOOOO! but after reading a few posts on here it seems to be what a lot of people experience...It disapointing but it is sooooo sooooo minor compared to how my acne was... ATM there is no way I am taking any more tane as it is too minor... Do you think taking antibotics or something else may help?

Do you think my acne may stay clear or very minor as it is now or gradually blow out to bad again? Any help would be very much appreciated.. Thanks!

Share this post


Link to post
Share on other sites

My acne returned as well after 2 courses of Accutane several years ago. It's true your acne will not be as bad as it was before. Antibiotics along with topicals will most likely be the next course of action.

Share this post


Link to post
Share on other sites

My acne is moderate, but it's more quantity than anything.

I've been on a few cycles (three so far, I think) because yeah, the shit creeps back.

For me it pretty much returns to normal (not AS bad) then I'm forced to ask for another cycle.

If topical works for you I would try that first, but that stuff NEVER worked for me.

so I say try to get another cycle, before it gets too out of control.

better to be safe than sorry?

best of luck ~

Share this post


Link to post
Share on other sites

ya im starting to get pimples like 1 or 2 a week and im 3 months post tane. the thing is that they go away in like 3 days so its no big deal for me, but sooner or later im gonna have to start using my topical again

Share this post


Link to post
Share on other sites

Not even 2 months post-tane getting a couple a week as well... weird. Fingers crossed :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×